# SDR QXEA2021111600517

- Difficulty date: November 15, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N626QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000669
- Aircraft time: 12,363 hours, 7,493 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 17012787403
- Condition: Damaged
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

HYDRAULIC 2 LOW QUANTITY MESSAGE. DURING TAXI PRESSURE WAS INDICATING ZERO. REMOVED FROM SERVICE. FOUND HYDRAULIC LINE 170-12787-403 DAMAGED. AIRCRAFT CURRENTLY OUT OF SERVICE FOR REPAIRS.
